ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.46698/g1659-3294-1306-k

On Weakly Supplemented Carpets of Lie Type over Commutative Rings

Badin, P. S. , Nuzhin, Y. N. , Troyanskaya, E. N.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 4.
Abstract:
Relationships between two hypothetical conditions for the closedness of carpets of Lie type over commutative rings are considered. The results of A. K. Gutnova and V. A. Koibaev (Vestnik of Saint Petersburg University, Mathematics. Mechanics. Astronomy, 2020) on the separation of classes of weakly supplemented and supplemented matrix carpets over fields of characteristic 0 and 2 are carried over to carpets of any Lie type over commutative rings even characteristic. It is established that these classes of carpets are also separated by examples of irreducible closed carpets of type \(B_l\) and \(C_l\) over nonperfect fields of characteristic 2, parametrized by two additive subgroups, which were constructed in the work of Ya. N. Nuzhin and A. V. Stepanov (Algebra and Analysis, 2019) to obtain non-standard groups between Chevalley groups over a field and its subfield.
Keywords: Chevalley group, carpet of additive subgroups, carpet subgroup, commutative ring
Language: Russian Download the full text  
For citation: Badin, P. S., Nuzhin, Ya. N. and Troyanskaya, E. N. On Weakly Supplemented† Carpets of Lie Type over Commutative Rings, Vladikavkaz Math. J., 2021, vol. 23, no. 4, pp.28-34 (in Russian). DOI 10.46698/g1659-3294-1306-k
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт